Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 4 found articles
 
 
  Subgroups of free groups induced by certain products of augmentation ideals
 
 
Title: Subgroups of free groups induced by certain products of augmentation ideals
Author: Gupta, Chander Kanta
Appeared in: Communications in algebra
Paging: Volume 6 (1978) nr. 12 pages 1231-1238
Year: 1978
Contents:
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 4 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands